# SDR A6WA202502118860

- Difficulty date: February 11, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 41,793 hours, 40,806 cycles
- Engine: Ge CF343B1
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 22856480801
- Part serial: 2078
- Condition: Faulted
- Location: Rh Engine
- Part time: 36,242 hours, 35,298 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INFIGHTING REC'D "R COWL A/I" CAUTION WITH SWITCH SELECTED OFF.  FOUND R COWL PRV POPPED ON POST FLIGHT.   AIRCRAFT REMOVED FROM SERVICE R&R RH COWL PRESSURE RELIEF VALVE REF 30-2204. OPS CHECK GOOD
